Alert archive / Arkansas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 211, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Jun 9, 2021, 7:40 PM CDT for 5 counties in Arkansas. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 9, 2021, 7:40 PM CDT (00:40 UTC)
- Expired
- Jun 9, 2021, 8:15 PM CDT
- In force
- 35 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Grant County, AR, Jefferson County, AR, Lonoke County, AR, Pulaski County, AR, Saline County, AR
The radar
The Little Rock radar (KLZK), 28 km from the middle of the area, began a volume at 00:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 0.7 hours before the alert went out and 277 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3571 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 1262 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 123 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 6.1
The text
As transmitted.
959
WUUS54 KLZK 100040
SVRLZK
ARC053-069-085-119-125-100115-
/O.NEW.KLZK.SV.W.0211.210610T0040Z-210610T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Little Rock AR
740 PM CDT Wed Jun 9 2021
The National Weather Service in Little Rock has issued a
* Severe Thunderstorm Warning for...
Southwestern Lonoke County in central Arkansas...
Northeastern Grant County in central Arkansas...
Northwestern Jefferson County in southeastern Arkansas...
Southeastern Saline County in central Arkansas...
Southeastern Pulaski County in central Arkansas...
* Until 815 PM CDT.
* At 739 PM CDT, a severe thunderstorm was located over Sweet Home,
moving south at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Little Rock... England...
Wrightsville... Redfield...
Keo... Ironton...
Estes... Toltec Mounds State Park...
East End... Orion...
Sweet Home... Hensley Island...
Scott... Higgins...
Wright... College Station...
Tar Camp Park... Woodson...
F.B. Baugh Recreation Area... Hensley...
This includes the following highways...
Interstate 30 near mile marker 138.
Interstate 530 between mile markers 1 and 19.
Interstate 440 near mile marker 1.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and flash flooding
may occur. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3472 9228 3466 9197 3442 9199 3447 9235
TIME...MOT...LOC 0039Z 353DEG 10KT 3465 9223
HAIL...1.00IN
WIND...60MPH
$$
622 follow-up statements
166
WWUS54 KLZK 100104
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
804 PM CDT Wed Jun 9 2021
ARC053-069-085-119-125-100115-
/O.CON.KLZK.SV.W.0211.000000T0000Z-210610T0115Z/
Lonoke AR-Grant AR-Jefferson AR-Saline AR-Pulaski AR-
804 PM CDT Wed Jun 9 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHWESTERN LONOKE...NORTHEASTERN GRANT...NORTHWESTERN
JEFFERSON...SOUTHEASTERN SALINE AND SOUTHEASTERN PULASKI COUNTIES...
At 804 PM CDT, a severe thunderstorm was located near Wrightsville,
or 14 miles southeast of Downtown Little Rock, moving south at 20
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
England... Wrightsville...
Redfield... Keo...
Orion... Estes...
Hensley Island... East End...
Hensley... Bredlow Corner...
Wright... Tar Camp Park...
Woodson... F.B. Baugh Recreation Area...
This includes Interstate 530 between mile markers 10 and 19.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and flash flooding
may occur. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3465 9221 3461 9197 3442 9199 3447 9235
TIME...MOT...LOC 0104Z 341DEG 17KT 3455 9217
HAIL...1.00IN
WIND...60MPH
$$
62057
WWUS54 KLZK 100113
SVSLZK
Severe Weather Statement
National Weather Service Little Rock AR
813 PM CDT Wed Jun 9 2021
ARC053-069-085-119-125-100123-
/O.EXP.KLZK.SV.W.0211.000000T0000Z-210610T0115Z/
Lonoke AR-Grant AR-Jefferson AR-Saline AR-Pulaski AR-
813 PM CDT Wed Jun 9 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LONOKE...
NORTHEASTERN GRANT...NORTHWESTERN JEFFERSON...SOUTHEASTERN SALINE AND
SOUTHEASTERN PULASKI COUNTIES WILL EXPIRE AT 815 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
LAT...LON 3465 9221 3461 9197 3442 9199 3447 9235
TIME...MOT...LOC 0113Z 353DEG 10KT 3453 9217
$$
CooperWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 6:45 PM CDT, 55 minutes earlier.
Area forecast discussion, Jun 9, 6:45 PM CDT, 55 minutes before
Area Forecast Discussion...UPDATED National Weather Service Little Rock AR 645 PM CDT Wed Jun 9 2021 .AVIATION... Updated for 00Z TAFs... Conditions will vary in most areas between vfr and mvfr intially, but convection will be more widespread over the central and south, especially as we get into the overnight hours. Expect VCSH/VCTS at times, with ceilings lowering to mvfr or ifr, especially over the south as showers/storms regenerate late tonight/early Thursday morning. && .PREV DISCUSSION...(ISSUED 254 PM CDT Wed Jun 9 2021) SHORT TERM...Tonight Through Friday The incredibly moist airmass characterized by PW values in the 2-2.5 inch range and dewpoints in the 70s looks to hold on for another day or so while the H500 storm system to the northeast makes very slow progress out of the area. Additional isolated to scattered showers and thunderstorms are expected to develop across the area this afternoon and evening and drift southeast but location will largely depend on remnant boundaries draped across the area. Later tonight into early Thursday morning, yet another east to west oriented thunderstorm complex looks to develop across the southern third of the state. Through the morning hours, this complex may lift north toward central Arkansas. With the threat of another heavy rainfall event and conditions in place across the area given recent significant rainfall, have continued the flash flood watch into Thursday afternoon. While some areas within the watch may miss out on rain, several locations will likely see rainfall accumulate very rapidly and that could lead to serious flooding concerns. Other than precip chances persisting across eastern areas through Friday, attention begins to turn to the heat of summer. Even today, temps have climbed into the upper 80s across much of the area and with Td values in the 70s, it is far from pleasant outside. As the H500 ridge located to the west attempts to build east, these conditions will only worsen and heat indices will approach 100-105. LONG TERM...Friday Night Through Wednesday A highly-amplified mid/upper flow pattern will persist through the period with the center of a stout upper ridge progged to wobble between the Four Corners and Big Bend areas. This will support a nearly meridional flow regime over the central CONUS as troughing remains over the east. In addition to more typical summer weather (highs generally in the 80s and 90s with lows in the 70s), this pattern does suggest MCS activity will be a possibility through much if not all of the period. Medium-range guidance is already hinting at multiple MCSs traversing the central Plains and diving into the southern Plains, although predictability for timing/placement is understandably low at this range, so continued to broadly brush with the Blend for now. Some relief may come late weekend into next week as more pronounced troughing settles over the eastern U.S. and ushers in a backdoor cold front. Temperatures will cool noticeably as the boundary works through the area with highs only reaching the 80s and lows in the 50s and 60s. && .LZK Watches/Warnings/Advisories... Flash Flood Watch through Thursday afternoon FOR Arkansas- Bradley-Calhoun-Clark-Cleveland-Dallas-Desha-Drew-Garland-Grant- Hot Spring-Jefferson-Lincoln-Lonoke-Monroe-Montgomery-Ouachita- Pike-Polk-Prairie-Pulaski-Saline. && Aviation...57
Hazardous weather outlook, Jun 9, 3:16 AM CDT, 16 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Little Rock AR 316 AM CDT Wed Jun 9 2021 ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-100830- Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone- Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne- Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry- Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike- Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland- Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew- 316 AM CDT Wed Jun 9 2021 This Hazardous Weather Outlook is for a Large Part of Arkansas. .DAY ONE...Today and Tonight Persistent showers and thunderstorms are expected across the southern and central portion of the state Wednesday morning and afternoon. Heavy to excessive rainfall will accompany these storms. An additional two to three inches of rain can not be ruled out in areas of training storms, with locally greater amounts possible. Given excessive rainfall over the last 48 to 72 hours and an extremely saturated soil surface, it will not take much runoff from heavy rainfall to quickly cause flash flooding. Where rainfall accumulations are the greatest, flash flooding may be considerable to significant in nature at times. Please be sure to heed local emergency management guidance on road closures due to high water, and avoid flooded areas if possible. .DAYS TWO THROUGH SEVEN...Thursday Through Tuesday Rain chances will continue into Thursday as the slow moving upper system finally begins to pull out of the region. Another inch of rain can not be ruled out over east central and far southeast parts of the state, mainly early in the day, A weather pattern more typical of summer will develop over the region late in the week and into the weekend as a large upper level ridge of high pressure builds over the nations mid section. Hot and humid conditions will return with chances of afternoon through early evening showers and thunderstorms. An occasional strong storm can not be discounted but organized severe weather is not likely. Highs are expected to top out in the upper 80s to lower 90s through the period. With the soil being saturated and lots of standing water likely, very muggy conditions are expected as well. .Spotter Information Statement... Spotter Activation May Be Needed. && Visit NWS Little Rock on the web. Go to http://weather.gov/lzk. 232/56
In the hours before
Special weather statement, Jun 9, 5:18 PM CDT, 2 hours 22 minutes before
Special Weather Statement
National Weather Service Little Rock AR
518 PM CDT Wed Jun 9 2021
ARZ033-092300-
White AR-
518 PM CDT Wed Jun 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WHITE COUNTY UNTIL 600 PM
CDT...
At 517 PM CDT, Doppler radar was tracking a strong thunderstorm over
Steprock, or 14 miles north of Searcy, moving south at 15 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Searcy... Bald Knob...
Judsonia... Kensett...
Higginson... Russell...
Steprock... Albion...
Hickory Flat... Clay...
Providence... Dewey...
Worden... Sunnydale...
Velvet Ridge... Roosevelt...
Plainview in White County...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3526 9145 3517 9176 3545 9182 3546 9180
3550 9180 3553 9168 3553 9162 3547 9158
3544 9158 3544 9156
TIME...MOT...LOC 2217Z 340DEG 12KT 3546 9171
62Special weather statement, Jun 9, 6:00 PM CDT, 1 hour 40 minutes before
Special Weather Statement National Weather Service Little Rock AR 600 PM CDT Wed Jun 9 2021 ARZ044-045-092330- Pulaski AR-Lonoke AR- 600 PM CDT Wed Jun 9 2021 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LONOKE AND EAST CENTRAL PULASKI COUNTIES UNTIL 630 PM CDT... At 559 PM CDT, Doppler radar was tracking a strong thunderstorm near South Bend, or near Jacksonville, moving southeast at 10 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... North Little Rock... Jacksonville... Lonoke... Meto... South Bend... Toltec Mounds State Park... Scott... Bevis Corner... Toltec... Furlow... Kerr... Galloway... PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3482 9218 3487 9210 3481 9183 3462 9205 TIME...MOT...LOC 2259Z 313DEG 8KT 3483 9210 62
Special weather statement, Jun 9, 6:14 PM CDT, 1 hour 26 minutes before
Special Weather Statement National Weather Service Little Rock AR 614 PM CDT Wed Jun 9 2021 ARZ032-044-092345- Pulaski AR-Faulkner AR- 614 PM CDT Wed Jun 9 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL FAULKNER AND NORTHEASTERN PULASKI COUNTIES UNTIL 645 PM CDT... At 614 PM CDT, Doppler radar was tracking strong thunderstorms along a line extending from near Olmstead to Sylvan Hills. Movement was southeast at 10 mph. Half inch hail and winds in excess of 40 mph will be possible with these storms. Locations impacted include... North Little Rock... Sherwood... North Little Rock Airport... Burns Park... Gibson... Gravel Ridge... Camp Robinson... Sylvan Hills... McAlmont... Olmstead... Lakewood... Oak Grove in Pulaski County... Levy... Marche... Amboy... Cato... Indian Hills... PRECAUTIONARY/PREPAREDNESS ACTIONS... These storms may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3498 9222 3481 9216 3479 9231 3496 9236 TIME...MOT...LOC 2314Z 316DEG 9KT 3495 9230 3485 9221 62
Special weather statement, Jun 9, 6:25 PM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Little Rock AR
625 PM CDT Wed Jun 9 2021
ARZ045-046-100000-
Lonoke AR-Prairie AR-
625 PM CDT Wed Jun 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL PRAIRIE AND
SOUTHEASTERN LONOKE COUNTIES UNTIL 700 PM CDT...
At 625 PM CDT, Doppler radar was tracking a strong thunderstorm near
McCreanor, or 8 miles southeast of Lonoke, moving east at 10 mph.
Penny size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Hazen... Carlisle...
McCreanor... Prairie Center...
Parkers Corner... Stuttgart Municipal Airport...
Screeton... Slovak...
Culler...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3457 9159 3456 9160 3465 9187 3480 9184
3478 9154
TIME...MOT...LOC 2325Z 279DEG 8KT 3473 9177
62Special weather statement, Jun 9, 6:42 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Little Rock AR
642 PM CDT Wed Jun 9 2021
ARZ007-015-017-100030-
Lawrence AR-Sharp AR-Izard AR-
642 PM CDT Wed Jun 9 2021
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL IZARD...WEST CENTRAL
LAWRENCE AND SOUTHERN SHARP COUNTIES UNTIL 730 PM CDT...
At 641 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles southeast of Highland in Sharp County
to near Sidney. Movement was south at 15 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Cave City... Sidney...
Evening Shade... Nelsonville...
Maxville... Center...
Calamine... Poughkeepsie...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3604 9129 3594 9136 3594 9171 3610 9175
3620 9149
TIME...MOT...LOC 2341Z 344DEG 12KT 3614 9144 3607 9169
CooperSpecial weather statement, Jun 9, 6:45 PM CDT, 55 minutes before
Special Weather Statement National Weather Service Little Rock AR 645 PM CDT Wed Jun 9 2021 ARZ044-045-100030- Pulaski AR-Lonoke AR- 645 PM CDT Wed Jun 9 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LONOKE AND NORTHEASTERN PULASKI COUNTIES UNTIL 730 PM CDT... At 645 PM CDT, Doppler radar was tracking a strong thunderstorm over Sylvan Hills, or over Sherwood, moving southeast at 10 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Little Rock... North Little Rock... Sherwood... Jacksonville... North Little Rock Airport... Little Rock AFB... Keo... Gravel Ridge... Meto... Toltec Mounds State Park... Protho Junction... Gibson... Lakewood... Camp Robinson... Sylvan Hills... Levy... McAlmont... Scott... Burns Park... South Bend... PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3482 9232 3492 9223 3476 9189 3458 9202 TIME...MOT...LOC 2345Z 315DEG 9KT 3484 9222 62
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 7:01 PM CDT | Severe Thunderstorm Warning | LZK | Jefferson, Lonoke, Prairie | 29 min |
| Jun 9, 7:07 PM CDT | Flash Flood Warning | LZK | Arkansas, Lonoke, Prairie, Pulaski | 109 min |
| Jun 9, 7:13 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Izard, Lawrence, Sharp | 47 min |
| Jun 9, 7:22 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Pulaski | 23 min |
| Jun 9, 7:24 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lonoke, Prairie | 36 min |
| Jun 9, 7:27 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, Lawrence, Sharp | 48 min |
| Jun 9, 7:34 PM CDT | Flash Flood Warning | LZK | Arkansas, Jefferson, Pulaski | 2 hr |
| Jun 9, 7:53 PM CDT | Tornado Warning | LZK | Jefferson, Lonoke | 37 min |
| Jun 9, 8:03 PM CDT | Tornado Warning | LZK | Jefferson, Lonoke, Pulaski | 14 min |
| Jun 9, 8:14 PM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lincoln, Lonoke, Pulaski | 24 min |
| Jun 9, 8:29 PM CDT | Flash Flood Warning | LZK | Jefferson | 66 min |
| Jun 9, 8:32 PM CDT | Special Weather Statement | LZK | Newton | 43 min |
| Jun 9, 8:37 PM CDT | Special Weather Statement | LZK | White | 53 min |
| Jun 9, 8:41 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, White | 49 min |
| Jun 9, 8:52 PM CDT | Tornado Warning | LZK | Cleburne, White | 38 min |
| Jun 9, 9:19 PM CDT | Tornado Warning | LZK | White | 17 min |
| Jun 10, 1:56 AM CDT | Flash Flood Warning | LZK | Monroe, Prairie, White, Woodruff | 3 hr |
| Jun 10, 7:57 AM CDT | Flash Flood Warning | LZK | Arkansas, Desha, Lincoln | 4 hr |
| Jun 10, 8:26 AM CDT | Flash Flood Warning | LZK | Desha, Drew | 4 hr |
| Jun 10, 9:24 AM CDT | Flash Flood Warning | LZK | Desha, Drew | 3 hr |
| Jun 10, 12:24 PM CDT | Areal Flood Warning | LZK | Desha, Drew, Lincoln | 6 hr |
| Jun 10, 12:28 PM CDT | Flash Flood Warning | LZK | Desha, Drew, Lincoln | 6 hr |
| Jun 10, 3:08 PM CDT | Flash Flood Warning | LZK | Jefferson, Lincoln | 3 hr |
| Jun 10, 3:17 PM CDT | Special Weather Statement | LZK | Bradley | 28 min |
| Jun 10, 4:54 PM CDT | Special Weather Statement | LZK | Hot Spring | 36 min |
| Jun 10, 5:30 PM CDT | Special Weather Statement | LZK | Van Buren | 30 min |
| Jun 10, 6:29 PM CDT | Severe Thunderstorm Warning | LZK | Pulaski | 31 min |
| Jun 10, 6:42 PM CDT | Flash Flood Warning | LZK | Pulaski | 118 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.